# SDR AU991025

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 565580004
- Condition: Faulty
- Location: Pitch Control
- Component: Mcauly, B2D34C220
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) PROPELLER PITCH CONTROL CABLE FAULTY.
